# SDR V0XD201411130227

- Difficulty date: November 13, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE MSG DOES NOT SHOW ON EICAS WHEN PAX DOOR IS CLOSED & HANDLE IS UNSTOWED.  R & R PAX DOOR OUTER HANDLE PROX SENSOR PX107 IAW AMM 52-70-04. OPERATIONS CHECKED GOOD IAW AMM 52-11-00.  SEE WO 80255 WC 8060.
